# SDR FDEA202111102813

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24367
- Aircraft time: 81,698 hours, 26,965 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Part number: 116318213
- Condition: Damaged
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL 241MEF IS DAMAGED ON RIGHT FWD CORNER. FABRICATED ZONE 240 FLOOR BOARD 241MEF ON VT MAE TRAVELER T21/1582438 IAW DWG   SRZ-  25-005 REV R.  MAJOR REPAIR
